# SDR DL72L953063

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, 1 INCH CRACK NR 11 SPOILER ACTUATOR SUPPORT FITTING I/B ATTACH ANGLE BELOW SUPPORT FITTING MOUNT BOLT.  REPAIRED PER SRM 57-50-6 FIG 7.
